# SDR DXTA2013011705247

- Difficulty date: January 16, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 5,321 hours, 3,546 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE1011888G0131
- Condition: Leaking
- Location: Hyd System
- Part time: 5,321 hours, 3,546 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, HYD VOLUME LOW CAS MESSAGE POSTED. CYCLED ON AND OFF UNTIL TOUCHDOW. HYD FLUID IS VISIBLE FROM THE NOSE AND TRAILS THE ENTIRE LENGTH OF THE FUSELAGE.  REMOVED AND REPLACED NOSE GEAR ACTUATOR FLEX HYDRAULIC EXTENSION LINE IAW MM 20-10-01.  PERFORMED LANDING GEAR OPS CHECKS IAW MM 32-00-00, OPS AND LEAK CHECKED OK.  SERVICED HYDRAULIC RESERVOIR TO FULL AND CLEANED BELLY OF AIRCRAFT.
